# SDR USAA000997

- Difficulty date: July 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED 2 INCHES, BL 0, STATION 723-725.  FABRICATED SECTION AND SPLICED PER EA 67575 AND SRM 51-40-4.  (M)
